MAUDE Adverse Event Report: ARTHREX, INC. SECONDARY FIXATION KIT, ACL/PCL REPAIR; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SECONDARY FIXATION KIT, ACL/PCL REPAIR; BIO SOFT TISSUE FIXATN FASTNR
Model Number SECONDARY FIXATION KIT, ACL/PCL REPAIR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 08/20/2021 it was reported by a arthrex employee via email that an ar-1593 became stuck during insertion.The surgeon attempted to cut the tap with a drill to fix the thread but the inserter broke.This was discovered during use in a meniscal repair on 08/17/2021.The case was completed with a new ar-1593.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.The anchor threads were found to be damaged.Additional damage was observed on the driver tube.The most likely causes include improper bone prep, misaligned insertion, prying and/or leveraging the device during insertion.

Brand Name
SECONDARY FIXATION KIT, ACL/PCL REPAIR
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19330083
Report Number1220246-2024-03378
Device Sequence Number19602076
Product Code MAI
UDI-Device Identifier00888867258686
UDI-Public00888867258686
Combination Product (Y/N)N
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberSECONDARY FIXATION KIT, ACL/PCL REPAIR
Device Catalogue NumberAR-1593
Device Lot Number11402253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown